# SDR ASAA0110275

- Difficulty date: May 21, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING A LINE MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE ON PALLETS 6 AND 7.  REPLACED THE EMERGENCY LIGHTING REMOTE RECEIVER ON PALLETS 6 AND 7.  THE LIGHTS THEN OPERATED NORMALLY.  (M)
